# SDR CA130201008

- Difficulty date: January 28, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC6*
- Engine: Pwa PT6A34
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: C6W15474
- Condition: Damaged
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DAMAGE WAS CAUSED BY THE OIL TUBE BONDING LEAD ATTACHMENT BOLT WHICH WAS POSITIONED IN A MANNER THAT RESULTED IN CONTACT WITH THE FAIRING RESULTING IN A SMALL HOLE BEING CHAFED IN THE FAIRING. MFG ENGINEERING IS INVESTIGATING.
